Commentarii Mathematici Helvetici

, Volume 55, Issue 1, pp 445–484

Tangential homotopy equivalences

  • Ib Madsen
  • Laurence R. Taylor
  • Bruce Williams
Article
  • 38 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • Ib Madsen
    • 1
    • 2
  • Laurence R. Taylor
    • 1
    • 2
  • Bruce Williams
    • 1
    • 2
  1. 1.Aarhus UniversityAarhusDenmark
  2. 2.University of Notre DameNotre DameUSA

Personalised recommendations